# SDR 0105105642

- Difficulty date: December 30, 2001
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 20,093 hours, 8,087 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Mechanism
- Condition: Lack Of Lube
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF UPON SELECTING FLAPS 1, THE TRAILING EDGE FLAP DISAGREE WARNING ILLUMINATED AND THERE WAS NO CHANGE IN THE INDICATED FLAP POSITION.  THE FLIGHT DECLARED AN EMERGENCY, RETURNED TO MSP, AND ACCOMPLISHED AN OVERWEIGHT LANDING WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE SYSTEM, RESET THE FLAP OVERLOAD INDICATORS, LUBRICATED THE FLAP MECHANISM, AND SERVICED THE FLAP TRANSMISSIONS.  SYSTEM FUNCTIONAL TESTS WERE SATISFACTORY.
